# SDR ASOA20150123013H

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 28,673 hours, 22,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION, THE LT OVERWING EMEREGNCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT BATTERY CHARGER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
